# SDR IPXA12675925

- Difficulty date: October 17, 2012
- Submitted: October 19, 2012
- Operation: Air carrier
- Aircraft: N317UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27745
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S SLIDING WINDOW INOPERATIVE.  PERFORMED ADJUSTMENT OF CAPTAIN`S SLIDING WINDOW IAW MM 56-11-02-825-122 WI WINDOW, OPS CHECKED GOOD.
